MathSciNet Relay Station
MathSciNet bibliographic data
MR2398949 (2009d:82068) 82B44 (60K37 82C22)
Gonçalves, Patrícia; Jara, Milton Scaling limits for gradient systems in random environment. J. Stat. Phys. 131 (2008), no. 4, 691–716.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement